# SDR DHL200080218C

- Difficulty date: December 12, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK; AFT FUSELAGE NR 62 ACCESS PANEL FRAME LOWER PART 3 EA CRACKS (1/2 INCH)  REMOVED AFFECTED AREA IAW SRM 53-2-0 FIG 1B, CLEANED,TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED PLATE IAW SRM 53-2-0, FIG 1B. REF: N/R 1877.
